Some exact multipseudoparticle solutions of classical Yang-Mills theory

Edward Witten

Research output: Contribution to journalArticlepeer-review

595 Scopus citations

Abstract

I present some exact solutions of the Polyakov-Belavin-Schwartz-Tyupkin equation F=F for an SU(2) gauge theory in Euclidean space. My solutions describe a system with an arbitrary number of pseudoparticles, with arbitrary scale parameters and arbitrary separations, arranged along a line. The action for an n-pseudoparticle solution is precisely n times the action for a single pseudoparticle.

Original languageEnglish (US)
Pages (from-to)121-124
Number of pages4
JournalPhysical review letters
Volume38
Issue number3
DOIs
StatePublished - 1977
Externally publishedYes

All Science Journal Classification (ASJC) codes

  • Physics and Astronomy(all)

Fingerprint

Dive into the research topics of 'Some exact multipseudoparticle solutions of classical Yang-Mills theory'. Together they form a unique fingerprint.

Cite this